A SIMULATION STUDY OF THE BAYES ESTIMATOR FOR PARAMETERS IN WEIBULL DISTRIBUTION


Creative Commons License

Babacan E. K., Kaya S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1664-1674, 2019 (ESCI) identifier

Abstract

The Weibull distribution is one of the most popular distributions in analyzing the lifetime data. In this study, we consider the Bayes estimators of the scale and shape parameters of Weibull distribution under the assumptions of Gamma priors and squared error loss function. While computing the Bayes estimates for a Weibull distribution, the continuous conjugate joint prior distribution of the shape and scale parameters does not exist and the closed form expressions of the Bayes estimators cannot be obtained.